# SDR REXA2015081100784

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TSK CARD, RIGHT ENG HINGE LINE FAIRING 443BB GOUGED.  REPLACE RT ENG HINGE LINE FAIRING 443BB IAW SRM 54-12-01, 51-42-13, 51-40-11 & 51-42-06.
